# SDR MASA20220107015

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL600*
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH690313519
- Part serial: NA
- Condition: None
- Location: Fs 364 Str 26l-2
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE LOWER SKIN PANEL BETWEEN AT FS 364, BETWEEN STR. 26L- STR. 26 R, PERFORM PERMANENT REPAIR IAW CRJ7/9 ESTRUCTURAL REPAIR MANUAL (SRM) 53-21-01-001-006-A02, SKIN, LOWER PANEL FS 333.00 TO FS477.40- STRUCTURAL IDENTIFICATION AND ALLOWABLE DAMAGE.
